Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 735245, 25 pages
http://dx.doi.org/10.1155/2012/735245
Research Article

An Optimal Robust Pole Placement with Fixed Transparent Controller Structure on the Basis of Nonnegativity of Even Spectral Polynomials

1Faculty of Electrical Engineering and Computer Science (FERI), University of Maribor, 2000 Maribor, Slovenia
2Margento B.V., Telstone 8, 1043 BV Amsterdam, The Netherlands

Received 29 May 2012; Accepted 17 October 2012

Academic Editor: Jun-Juh Yan

Copyright © 2012 Andrej Sarjaš et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Andrej Sarjaš, Rajko Svečko, and Amor Chowdhury, “An Optimal Robust Pole Placement with Fixed Transparent Controller Structure on the Basis of Nonnegativity of Even Spectral Polynomials,” Mathematical Problems in Engineering, vol. 2012, Article ID 735245, 25 pages, 2012. https://doi.org/10.1155/2012/735245.